# SDR UALA2013011400231

- Difficulty date: January 10, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 68,098 hours, 9,742 cycles
- Engine: Pwa PW40903
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Nr 2 Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE DETECTION SYSTEM LOOP 2 FAILED.   FOUND CHAFED WIRE HARNESS BETWEEN LWR FWD AND LWR AFT LOOPS.   REPLACED FIRE LOOP HARNESS AND FIRE TESTED OK.
